Fonctions harmoniques sur les variétés
Séminaire de théorie spectrale et géométrie, Volume 17  (1998-1999), p. 47-68
@article{TSG_1998-1999__17__47_0,
     author = {Aubry, Erwann},
     title = {Fonctions harmoniques sur les vari\'et\'es},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {17},
     year = {1998-1999},
     pages = {47-68},
     zbl = {0988.53012},
     mrnumber = {1752696},
     language = {fr},
     url = {http://www.numdam.org/item/TSG_1998-1999__17__47_0}
}
Aubry, Erwann. Fonctions harmoniques sur les variétés. Séminaire de théorie spectrale et géométrie, Volume 17 (1998-1999) , pp. 47-68. http://www.numdam.org/item/TSG_1998-1999__17__47_0/

[1] J. Cheeger, T. Colding, W. Minicozzi, Linear growth harmonie fonctions on complete manifolds of non-negative Ricci curvature, Geom. Func. Anal. 5 ( 1995), 948-954. | MR 1361516 | Zbl 0871.53032

[2] J. Cheeger, D. Gromoll, The splitting theorem for manifolds of non-negative Ricci curvature, J. Diff. Geom. 6 ( 1971), 119-128. | MR 303460 | Zbl 0223.53033

[3] J. Cheeger, D. Gromoll, On the structure of complete manifolds of non-negative curvature, Ann. Math. 92 ( 1972), 413-443. | MR 309010 | Zbl 0246.53049

[4] S.Y. Cheng, Liouville theorem for harmonic maps, Geometry of the Laplace operator, Proc. Symp. Pure Math., vol. 36, AMS ( 1980), 147-151. | MR 573431 | Zbl 0455.58009

[5] S.Y. Cheng, S.T. Yau, Differential equations on Riemannian manifolds and their geometric applications, Comm. Pure Appl. Math. 28 ( 1975), 333-354. | MR 385749 | Zbl 0312.53031

[6] T. Colding, W. Minicozzi, Harmonic functions with polynomialgrowth, J. Diff. Geom. 46, n. 1 ( 1997). | MR 1472893 | Zbl 0914.53027

[7] T. Colding, W. Minicozzi, Harmonic functions on manifolds, preprint. | MR 1491451 | Zbl 0928.53030

[8] T. Colding, W. Minicozzi, Weyl type bounds for harmonic functions, Invent. Math. 131 ( 1998), 257-298. | MR 1608571 | Zbl 0919.31004

[9] T. Colding, W. Minicozzi Liouville theorems for harmonic sections and applications on manifoldst, preprint. | MR 1488297

[10] S. Gallot, D. Hulin, J. Lafontaine, Riemannian Geometry, Universitext, Springer-Verlag, 1993. | Zbl 0636.53001

[11] E. Hebey Introduction à l'analyse non linéaire sur les variétés, Fondation, Diderot éditeur, 1997. | Zbl 0918.58001

[12] P. Li, polynomial growth harmonic sections, Math. Research Letters 4 ( 1997), 35-41. | MR 1432808

[13] P. Li, Curvature and function theory on riemannian manifolds, preprint. | MR 1919432

[14] P. Li, L.F. Tam, Positive harmonic functions on complete manifolds with non-negative Ricci curvature outside a compact set, Ann. Math. 125 ( 1987), 171-207. | MR 873381 | Zbl 0622.58001

[15] P. Li, L.F. Tam, Linear growth harmonic functions on a complete manifold, J. Diff. Geom. 29 ( 1989), 421-425. | MR 982183 | Zbl 0668.53023

[16] P. Li, L.F. Tam, Complete surface with finite total curvature, J. Diff. Geom. 33 ( 1991), 139-168. | MR 1085138 | Zbl 0749.53025

[17] M. Schoen, S-T. Yau, Conference Proc. and Lectures Notes in Geometry and topology Vol.I et II, International Press. | Zbl 0886.53004